# SDR CALA2024081300415

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 24,859 hours, 9,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL AT 70KT S PER FLT CREW REJECTED T/O A/S WAS 70KTS. F/A SECURED DOOR HANDLE AND LITE WENT OUT. NO HISTORY.  GROSS TOW 159,794. OAT 31DEG C. SEA LEVEL ALT. OK TO CONTINUE PER AMM 05-51-07.
